Skip to Content

Votrient - How has blood pressure been affected? If so, how soon after treatment began?

Responses (1)

carroll1 22 Mar 2011

the blood pressure went up.. pretty high but meds can correct it and bring it down a little. I would say i bp went up in 2 weeks... but many more side effects to come.. how long have you been taking votrient

midlifer 22 Mar 2011

My husband was on votrient for about 2 weeks before his bp shot up. He stopped taking it for a month, while trying to get bp under control. He has been able to lower it some. He resumed his medication and so far so good after 2 weeks.

carroll1 23 Mar 2011

how is the blood pressure now. Have you seen any other side effects. We have red hand,face and feet. Weight is ok now. lost some in the beginning. Bad taste in mouth. my husband has been on since 2/12/11.

midlifer 23 Mar 2011

Avg reading is 152/95 He's been on votrient about 3 weeks total. His oncologist will continue his meds as long as bp stays under 160/100. His nephrologist is dealing with the medications for bp. Fatigue, some stomach upset but not severe. Thanks for responding.

carroll1 23 Mar 2011

my husband is the same with bp..156/99 with meds.. they're not very concern. they say its a good sign the votrient could be working. only other side effect is redness.feet.face and hands. How is his weight.What stage is the cancer.when will they run the next set of ct scans?

midlifer 23 Mar 2011

Weight has been stable for a year.I would imagine ct will be done in May. His cancer has remained localized in the removed kidney area, but there are small nodules attached to the liver and colon that are so small, the ct can't determine if they are mets. He was on Afinitor for almost18 months, but one nodule doubled in size and his oncologist switched to votrient. Nexavar was too toxic and he was unable to take it.

carroll1 24 Mar 2011

thanks for the update. we will have a ct scan due in april, i'll let you know about any changed in the sizes. He has a kidney tumor, small liver and some showing on lung and spine, still having cramps and bp still goes up. Just hoping something shows smaller from the scan. Has your dr consider removing the kidney?

midlifer 24 Mar 2011

Removing the kidney was the FIRST thing that was done almost 3 yrs ago. He remained cancer free for about 3 months, then cancer reappeared. It was referrred to as localized.He has been on oral chemo since Dec. of 2008.Keep being positive, new drugs are being developed every day.

carroll1 25 Mar 2011

What dosage of votrient in your husband on.. the 800 4 pills. how is his Appetite?

midlifer 25 Mar 2011

He is also taking 800mg daily.Appetite is ok.He is eating smaller amounts but is eating several times a day.He loves cheese and saltine crackers and snacks on this at night.I keep pushing fruits and veggies. Fortunately, he likes these foods. If your husband has rawness in his mouth, you might get him popsicles for relief. We switched to Biotene mouthwash and tooth paste as there is no alcohol in them. I'm actually eating better as well.

carroll1 25 Mar 2011

my husband app is up and down.. gets nausea off and on but has really good dates. funny i am eating better too. What time of day does your husband take his votritent. these pills really eat away the lining of my hubby stomach but we're working on it. how many spots does your hubby have? i can't wait to give a great results... thumbs up,to these new meds

midlifer 25 Mar 2011

He takes it around noon.Hasn't complained of nausea.I don't really know how many areas, but there are quite a few. We will be thankful if they don't progress. Shrinkage would be wonderful, but we will settle for stability. Keep up the good fight. I know how difficult it can be, so I'm glad to have you to communicate with.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions